Dense inverse subsemigroups of a topological inverse semigroup


Korkmaz R.

SEMIGROUP FORUM, vol.78, no.3, pp.528-535, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 78 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1007/s00233-009-9136-2
  • Title of Journal : SEMIGROUP FORUM
  • Page Numbers: pp.528-535

Abstract

In this paper we study dense inverse subsemigroups of topological inverse semigroups. We construct a topological inverse semigroup from a semilattice. Finally, we give two examples of the closure of B((-infinity, infinity))(1), a topological inverse semigroup obtained by starting with the real numbers as a semilattice with the operation a boolean OR b = sup{a, b}.